Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from mild fever and severe fatigue. In what case AKURIT 4 is advised ?

I am Navneet srivastava. for past few months my friend was feeling fatigue and backache time to time. but for 1 month she is suffering with mild fever(always below 100.5 degree) and severe fatigue and back pain . the fever comes and goes several time in a day. she has been prescribed to take these medicines: 1. Ceftriaxone IP- 1000 2. Livofloxacin 3. Azithromycin 4. Ciprofloxacin 5. L-cin- 500 6. Pantop - D 7. Pantop 40 8.Becoz Gold 9. ADLIV FORTE 10. carpole 11. AKURIT- 4 Some of these medicines have been changed by the doctor in regular checkups but right now AKURIT 4 is the main medicine. i wanted to know what these symptomes and medicine suggest. what is her problem?
Asked On : Tue, 26 Jul 2011
Answers:  5 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.AKRUiT is a medicine for tuberculosis.It is better that you discuss this with doctor,your doctor must have discussed this before starting this medicine ,as this needs to be taken for long time of about 6-9 months,depending upon the location of TB and its severity.Ask her to take good diet rich in vitamins and proteins and keep under regular follow up of doctor.
wishing her good health.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Hi Navneet
Welcome to HCM
Read your prob, as per medicine she has been suffering from Tuberculosis spine. she should get blood test for rule out TB like CBC, ESR, Xray chest, MRI spine, Mountex test. AKT 4 n levoflox 500mg is drug of TB. so she should take it for 9 month to 12 month as per your doc advise. do not worry this is curable.
Dr aseem
Answered: Tue, 26 Jul 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
she is suffering from tuberculosis n the medicine she is now taking is antitubercular treatment to b continued for 6 mths.dont worry it is a curable condition.n if she doesnt ve any chest complaints she will not transmit it to anyone.but remembrr course completion is a must.
Answered: Tue, 26 Jul 2011
I find this answer helpful
  User's Response
what investigation was done and the medicine prescribed to u without any investagation. if not please get X-ray of chest(paview) LS spine AP and LA.

if the problem is relived contine the medicine and Get blood test for SGPT done.

hope u good health soon.
Answered: Tue, 26 Jul 2011
  User's Response
thank you all!!! I am so much relieved to hear that it is completely curable,,i have one more query as if she can travel in this condition and do work which is mentally tiresome??like preparation of some exam and all!!please reply soon ..
Answered: Tue, 26 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor